Title: Excitonic nonlinearities of semiconductor microcavities in the nonperturbative regime
Authors: Jahnke, F
Kira, M
Koch, SW
Khitrova, G
Lindmark, EK
Nelson, TR
Wick, DV
Berger, JD
Lyngnes, O
Gibbs, HM
光電工程學系
Department of Photonics
Issue Date: 23-Dec-1996
Abstract: A microscopic theory for excitonic nonlinearities and light propagation in semiconductor microcavities is applied to study normal-mode coupling (NMC) for varying electron-hole-pair densities. The nonlinear susceptibility of quantum confined excitons is determined from quantum kinetic equations including dephasing due to carrier-carrier and polarization scattering. The predicted disappearing of the normal-mode transmission peaks with negligible change in the NMC splitting agrees well with cw pump-probe measurements on samples showing remarkable splitting-to-linewidth ratios.
URI: http://hdl.handle.net/11536/868
ISSN: 0031-9007
Journal: PHYSICAL REVIEW LETTERS
Volume: 77
Issue: 26
Begin Page: 5257
End Page: 5260
Appears in Collections:Articles